Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    ABOUT DEPRESSION...
    avatar
    zaljo65 posted:
    HI I NEED HELP,I'M ON REBIF I THINK IS WORKING THE PAIN ON MY SHOULDERS IS ONLY AT NIGHT STILL HAVE FATIGUE AND OTHER SINTOMS BUT I'M WORRY BECAUSE I FELL SO DEPRESS I BELIEVE IS THE MEDICATION, WHAT TO DO ANY IDEAS,SOMETIMES I FELL LIKE DOING NOTHING,REALLY NEED HELP....
    Reply
     
    avatar
    Rory26312 responded:
    Hi Zal

    One of the major side effects of all the interfurons is depression. You obviousbly feel that this is true for you . That been the case you have to talk to your neuro about other options for Disease modifying therapies (DMT's).

    Copaxane is the only injectible open to you as all the other are interfurons of some sort . There is tysabri as well as some of the newer oral meds to consider as well.

    Talk to your neuro and come up with a new plan that suits you as depression caused by meds is something you do not have to live with.

    Rory
     
    avatar
    zaljo65 replied to Rory26312's response:
    HI RORY...
    I APRECIATED YOUR COMENT WILL TALK TO MY DOCTOR,I PROBABLY WILL TRY THEORAL MEDICATION, I HATE THE INYECTION BUT SINCE I NEED THEM...THANKS AGAING...ZALJO


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.